# SDR F3LA200800426

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Part number: D53480019216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED CORROSION AROUND FAR RT NUTCLIP HOLE ON SHEAR PLATE ALONG FRAME 68 BETWEEN Y765 AND Y1292. MAINT REMOVED, FABRICATED AND INSTALLED SERVICEABLE SHEAR PLATE AT FRAME 68 BETWEEN Y765 AND Y1292 IAW DRAWING O53670099, SRM 51-21-11, SRM 51-31-00 AND SRM 53-42-12-420-051B. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
